# SDR AALA20120927023

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 51,043 hours, 6,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 2 EMERGENCY EXIT SIGN IN CEILING LOOSE.  SECURED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
